# SDR AALA20120122MIA01

- Difficulty date: January 21, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 85,289 hours, 13,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 4 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR LEFT NUMBER 4 DOOR EMERGENCY LIGHT.  OPS CHECK NORMAL.
